# SDR COMA0860324

- Difficulty date: July 16, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 16,708 hours, 14,744 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1584B
- Condition: Failed
- Location: Te Flaps
- Part time: 16,708 hours, 14,744 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL CAUTION MSG RECEIVED WHEN FLAPS SELECTED TO 45 DEG ON APPROACH.  ACFT LANDED SAFELY.  REMOVED AND REPLACED RT BPSU.  (S)
